# SDR DALA2020040202123

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 63,434 hours, 24,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7129388) EMERGENCY LIGHT AT 2L DOOR INOPERATIVE. REPLACED BATTERY PACK M1673. ALL EMERGENCY LIGHTS NOW OP NORMAL PER B737AMM 33-51.
